Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 2


Published
on

July 1, 2015


Pages

109-116


DOI

Article

Common Fixed Point Results using Weakly Compatible Maps along with (CLRg) Property in G-Metric Spaces

Check for updates


Authors

Sanjay Kumar Affiliation:
Department of Mathematics, Deenbandhu Chhotu Ram University of Science and Technology, Murthal 131039, India
and Asha Rani* Affiliation:
GGN Khalsa College, Ludhiana, INDIA


Abstract

In this paper, first we prove common fixed point theorems for a pair of weakly compatible maps. Secondly, we prove a fixed point theorem for weakly compatible maps along with (CLRg) property. In fact, our results generalize the results of Z. Mustafa et al. [10].


Keywords

G-Metric Spaces, Weakly Compatible Maps, (CLRg) property


Citation

Kumar, S. & Rani, A. (2015). Common fixed point results using weakly compatible maps along with (clrg) property in g-metric spaces. Journal of Analysis & Number Theory, 3(2), 109–116. https://doi.org/10.18576/jant/030205

Published by: Engineering Journals

Engineering Journals Logo